American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 87 found      Go to page: 1 2 3

[1] Paul F. X. Müller and Johanna Penteker. Absolutely summing operators and atomic decomposition in bi-parameter Hardy spaces. Proc. Amer. Math. Soc. 145 (2017) 1221-1230.
Abstract, references, and article information   
View Article: PDF

[2] J. Esterle, É. Matheron and P. Moreau. Haar negligibility of positive cones in Banach spaces. St. Petersburg Math. J. 27 (2016) 731-756.
Abstract, references, and article information   
View Article: PDF

[3] Sofia Ortega Castillo. Cluster value problem in infinite-dimensional spaces. Contemporary Mathematics 657 (2016) 165-178.
Book volume table of contents   
View Article: PDF

[4] Elói Medina Galego and Christian Samuel. The subprojectivity of the projective tensor product of two $C(K)$ spaces with $\|K\|=\aleph_{0}$. Proc. Amer. Math. Soc. 144 (2016) 2611-2617.
Abstract, references, and article information   
View Article: PDF

[5] I. Berkes and R. Tichy. The Kadec-Pe{\l}czy\'nski theorem in $L^p$, $1\le p<2$. Proc. Amer. Math. Soc. 144 (2016) 2053-2066.
Abstract, references, and article information   
View Article: PDF

[6] Christina Brech and Piotr Koszmider. An isometrically universal Banach space induced by a non-universal Boolean algebra. Proc. Amer. Math. Soc. 144 (2016) 2029-2036.
Abstract, references, and article information   
View Article: PDF

[7] Edward Odell and Ricardo V. Teixeira. On S$_1$-strictly singular operators. Proc. Amer. Math. Soc. 143 (2015) 4745-4757. MR 3391033.
Abstract, references, and article information   
View Article: PDF

[8] Dale E. Alspach and Elói Medina Galego. A complete classification of the spaces of compact operators on $C([1,\alpha], l_{p})$ spaces, $1. Proc. Amer. Math. Soc. 143 (2015) 2495-2506.
Abstract, references, and article information   
View Article: PDF

[9] Ivar Ekeland and Walter Schachermayer. Optimal transport and the geometry of $L^{1}(\mathbb{R}^d)$. Proc. Amer. Math. Soc. 142 (2014) 3585-3596.
Abstract, references, and article information   
View Article: PDF

[10] Deguang Han, David R. Larson, Bei Liu and Rui Liu. Dilations of frames, operator-valued measures and bounded linear maps. Contemporary Mathematics 626 (2014) 33-53.
Book volume table of contents   
View Article: PDF

[11] Peter G. Casazza and Lindsey M. Woodland. Phase retrieval by vectors and projections. Contemporary Mathematics 626 (2014) 1-17.
Book volume table of contents   
View Article: PDF

[12] Anna Kamińska and Han Ju Lee. Banach-Saks properties of Musielak-Orlicz and Nakano sequence spaces. Proc. Amer. Math. Soc. 142 (2014) 547-558.
Abstract, references, and article information   
View Article: PDF

[13] María D. Acosta, Julio Becerra-Guerrero, Domingo García and Manuel Maestre. The Bishop-Phelps-Bollob\'as Theorem for bilinear forms. Trans. Amer. Math. Soc. 365 (2013) 5911-5932.
Abstract, references, and article information   
View Article: PDF

[14] Leandro Candido and Elói Medina Galego. A weak vector-valued Banach-Stone theorem. Proc. Amer. Math. Soc. 141 (2013) 3529-3538.
Abstract, references, and article information   
View Article: PDF

[15] Lixin Cheng, Duanxu Dai and Yunbai Dong. A sharp operator version of the Bishop-Phelps theorem for operators from $\ell_1$ to CL-spaces. Proc. Amer. Math. Soc. 141 (2013) 867-872.
Abstract, references, and article information   
View Article: PDF

[16] Elói Medina Galego and James N. Hagler. Copies of $c_{0}(\Gamma)$ in $C(K, X)$ spaces. Proc. Amer. Math. Soc. 140 (2012) 3843-3852.
Abstract, references, and article information   
View Article: PDF

[17] O. F. K. Kalenda and J. Spurný. On a difference between quantitative weak sequential completeness and the quantitative Schur property. Proc. Amer. Math. Soc. 140 (2012) 3435-3444.
Abstract, references, and article information   
View Article: PDF

[18] Elói Medina Galego and Ronald Paternina Salguedo. Geometric relations between spaces of nuclear operators and spaces of compact operators. Proc. Amer. Math. Soc. 140 (2012) 1643-1658. MR 2869149.
Abstract, references, and article information   
View Article: PDF

[19] John Mallet-Paret and Roger D. Nussbaum. Inequivalent measures of noncompactness and the radius of the essential spectrum. Proc. Amer. Math. Soc. 139 (2011) 917-930. MR 2745644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Elói Medina Galego. On spaces of compact operators on $C(K, X)$ spaces. Proc. Amer. Math. Soc. 139 (2011) 1383-1386. MR 2748430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. Godard. Tree metrics and their Lipschitz-free spaces. Proc. Amer. Math. Soc. 138 (2010) 4311-4320. MR 2680057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paul Lewis, Kimberly Muller and Andy Yingst. Errata to ``Vector measures and the strong operator topology''. Proc. Amer. Math. Soc. 138 (2010) 3391-3391. MR 2653967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Elói Medina Galego. Complete isomorphic classifications of some spaces of compact operators. Proc. Amer. Math. Soc. 138 (2010) 725-736. MR 2557189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sorina Barza, Viktor Kolyada and Javier Soria. Sharp constants related to the triangle inequality in Lorentz spaces. Trans. Amer. Math. Soc. 361 (2009) 5555-5574. MR 2515823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Elói Medina Galego. On isomorphic classifications of spaces of compact operators. Proc. Amer. Math. Soc. 137 (2009) 3335-3342. MR 2515403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Paul Lewis, Kimberly Muller and Andy Yingst. Vector measures and the strong operator topology. Proc. Amer. Math. Soc. 137 (2009) 2345-2350. MR 2495268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Sylvain Delpech. A short proof of Pitt's compactness theorem. Proc. Amer. Math. Soc. 137 (2009) 1371-1372. MR 2465661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Christian Samuel. On spaces of operators on $C(Q)$ spaces ($Q$ countable metric space). Proc. Amer. Math. Soc. 137 (2009) 965-970. MR 2457436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gerrit van Dijk and Michael Pevzner. $H^*$-algebras and quantization of para-Hermitian spaces. Proc. Amer. Math. Soc. 136 (2008) 2253-2260. MR 2383532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] F. Baudier and G. Lancien. Embeddings of locally finite metric spaces into Banach spaces. Proc. Amer. Math. Soc. 136 (2008) 1029-1033. MR 2361878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 87 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia